# SDR SCNA97275

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421
- Condition: Dirty
- Location: Lt Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT LAV SMOKE DETECTOR WOULD NOT PASS THE SELF TEST.  BLEW DUST OUT OF SMOKE DETECTOR, UNIT SELF TESTED GOOD.
